2017
Том 69
№ 12

All Issues

Backlund transformations for the nonlinear Korteweg-De Vries equation from the algebrogeometric point of view

Prikarpatskii A. K., Samoilenko V. G.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 37 (1985), no. 5, pp 549-551.

Citation Example: Prikarpatskii A. K., Samoilenko V. G. Backlund transformations for the nonlinear Korteweg-De Vries equation from the algebrogeometric point of view  // Ukr. Mat. Zh. - 1985. - 37, № 5. - pp. 670–673.

Full text